# SDR SWAA2012091307578

- Difficulty date: September 11, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N298WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32543
- Aircraft time: 17,490 hours, 10,265 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Support Fitting
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FORWARD SUPPORT CLIP LOOSE.  REMOVED AND REPLACED CLIP PER SRM.
